Bulletin of the American Mathematical Society

Unicity of best $L_2$ approximation by second-order splines with variable knots

D. L. Barrow, C. K. Chui, P. W. Smith, and J. D. Ward

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 5 (1977), 1049-1050.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183539477

Mathematical Reviews number (MathSciNet)
MR0447889

Zentralblatt MATH identifier
0372.41007

Subjects
Primary: 41A15: Spline approximation

Citation

Barrow, D. L.; Chui, C. K.; Smith, P. W.; Ward, J. D. Unicity of best $L_2$ approximation by second-order splines with variable knots. Bull. Amer. Math. Soc. 83 (1977), no. 5, 1049--1050. https://projecteuclid.org/euclid.bams/1183539477


Export citation

References

  • 1. C. K. Chui, P. W. Smith and J. D. Ward, On the smoothness of best L2 approximants from nonlinear spline manifolds, Math. Comp. 31 (1977), 17-23.
  • 2. G. Meinardus, Approximation of functions: Theory and numerical methods, Springer, Berlin, 1964; English transl., Springer-Verlag, New York, 1967. MR 31 #547; 36 #571.